PatientsVille.com Logo

PatientsVille

Cardicor Questions and Reviews

Cardicor Reviews

Cardicor

Reviewed by barry on

I have only taken cardicor 2.5 mg for 3 weeks, but I have experienced severe dizziness to a point that I felt I would black out, while using my computer this dizziiness was amplified and I also get a feeling of nausia. I was given these tablets along with Asprin and I have since stopped taking both as the slight Angina pain that I am experiencing is a lesser worry than the side effects of the tablets. I have also suffered from pain in the left side of my head, anxiety and panic attacks that I never had before any of this treatment started.

Bookmark: http://patientsville.com/medication/cardicor_side_effects.htm


Previous Cardicor Review | Next Cardicor Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

stomach cramps, wind and dry mouth in mornings..9 weeks on Cardicor 2.5mg and symptoms are getting more troublesome

I have been on this drug for two coming three weeks, so far I have suffered terrible sickness and diahorrea, pain on the

Heart attack 2 years ago, 3 stents fitted. Been suffering with pain in feet, like a constnat whipping of stinging nettles against

My doctor prescribed Cardicor, I had a Supra ventrical tagikardi. Iam tired and feel a tingling onthe tip of my fingers.

headaches on the one side only i wake up at night with this pain. no dizziness or nausea.

am on Cardicor a few months now for an arrythmia, but had all the unpleasant side effects at the start. most subside dramatically

I have been taking Cardicor 2.5 mg for oneweek. recommended by dr for irregular hearbeat,, I have been experiencing pain in

I have taken a Blood Pressure Tablet for years Valsartan 160mg.no problems.However my Doctor retired and now I see a different Doctor,

can Cardicor affect the effectiveness of a pacemaker

My doc bescribed Cardicor 2.5 to me about 3 years ago for iregular heartbeat, I was always tierd or felt drained, often

i take Cardicor 10mg every day, after heat attack about 3 years ago ime 71 years old, wear glasses had new ones just

My doctor prescribed Cardicor, I had a Supra ventrical tagikardi. Iam tired and feel a tingling onthe tip of my fingers.

I have taken a Blood Pressure Tablet for years Valsartan 160mg.no problems.However my Doctor retired and now I see a

I have been on this drug for two coming three weeks, so far I have suffered terrible sickness and diahorrea, pain on the

I have tinglinging on the tops of my fingers

headaches on the one side only
i wake up at night with this pain. no dizziness or nausea.

BEEN TAKING CARDCOR FOR 10MNTHS ANDHAVE COLD HANDS AND FEET A RUNNY NOSE AND FEEL TIRED ALL THE TIMEWILL THIS WEAR OFF ? IS THERE

View More

Track Your Cardicor Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Cardicor Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!